# SDR AU010014

- Difficulty date: January 9, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Part number: 1275084
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 12,723 cycles
- Component: Thrust Reverser, Rroyce, RB211524G
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE THRUST REVERSER COWL POSITION (TRCP) RESOLVER ARM DISCONNECTED AT ADJUSTMENT TURNBUCKLE AND ATTACHED BY ONLY ONE THREAD AT THE RESOLVER. SAFETY WASHER LOCKTABS PARTIALLY BENT AND RESOLVER APPEARS TO HAVE SUFFERED CONTACT DAMAGE.
